MAUDE Adverse Event Report: COSMAN MEDICAL NITINOL TC ELECTRODE

COSMAN MEDICAL NITINOL TC ELECTRODE
Model Number TCN-10-3M
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na additional suspect medical device components involved in the event: model # tcn-10-3m lot # h735 quantity: three description: nitinol tc electrode, 100 mm, with 3m cable.
 
Event or Problem Description
Device analysis on three electrodes confirmed that the epoxy was very dark.

Brand Name
NITINOL TC ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6803513
Report Number3006630150-2017-03076
Device Sequence Number878194
Product Code GXI
UDI-Device Identifier00813250017502
UDI-Public00813250017502
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTCN-10-3M
Device Lot NumberH735
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1